# SDR MASA20210308074

- Difficulty date: February 19, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC67034142
- Condition: Corroded
- Location: Lt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH DOOR POST|DOOR POST WAS REPAIRED PER CRJ900 SRM 53-11-10-201-006-A01 (REPAIR) OPTION A)
